Some Fixed Point Theorems for Hardy-Rogers Type Mappings

B. E. Rhoades, S. Sessa, M. S. Khan, M. D. Khan

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The first result establishes a fixed point theorem for three maps of a complete metric space. The contractive definition is a generalization of that of Hardy and Rogers, and the commuting condition of Jungck is replaced by the concept of weakly commuting. The other results are extensions of some theorems of Kannan.

Original languageEnglish
Pages (from-to)75-87
Number of pages13
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume7
Issue number1
DOIs
Publication statusPublished - 1984

Fingerprint

Fixed point theorem
Complete Metric Space
Theorem
Generalization
Concepts

Keywords

  • Asymptotically regular sequences
  • common fixed points
  • metric spacej strictly convex Banach space
  • weakly commuting mappings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Some Fixed Point Theorems for Hardy-Rogers Type Mappings. / Rhoades, B. E.; Sessa, S.; Khan, M. S.; Khan, M. D.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 7, No. 1, 1984, p. 75-87.

Research output: Contribution to journalArticle

@article{3ea2488b06704fb68cd9dc84fbd498e6,
title = "Some Fixed Point Theorems for Hardy-Rogers Type Mappings",
abstract = "The first result establishes a fixed point theorem for three maps of a complete metric space. The contractive definition is a generalization of that of Hardy and Rogers, and the commuting condition of Jungck is replaced by the concept of weakly commuting. The other results are extensions of some theorems of Kannan.",
keywords = "Asymptotically regular sequences, common fixed points, metric spacej strictly convex Banach space, weakly commuting mappings",
author = "Rhoades, {B. E.} and S. Sessa and Khan, {M. S.} and Khan, {M. D.}",
year = "1984",
doi = "10.1155/S0161171284000077",
language = "English",
volume = "7",
pages = "75--87",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "1",

}

TY - JOUR

T1 - Some Fixed Point Theorems for Hardy-Rogers Type Mappings

AU - Rhoades, B. E.

AU - Sessa, S.

AU - Khan, M. S.

AU - Khan, M. D.

PY - 1984

Y1 - 1984

N2 - The first result establishes a fixed point theorem for three maps of a complete metric space. The contractive definition is a generalization of that of Hardy and Rogers, and the commuting condition of Jungck is replaced by the concept of weakly commuting. The other results are extensions of some theorems of Kannan.

AB - The first result establishes a fixed point theorem for three maps of a complete metric space. The contractive definition is a generalization of that of Hardy and Rogers, and the commuting condition of Jungck is replaced by the concept of weakly commuting. The other results are extensions of some theorems of Kannan.

KW - Asymptotically regular sequences

KW - common fixed points

KW - metric spacej strictly convex Banach space

KW - weakly commuting mappings

UR - http://www.scopus.com/inward/record.url?scp=84875819465&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875819465&partnerID=8YFLogxK

U2 - 10.1155/S0161171284000077

DO - 10.1155/S0161171284000077

M3 - Article

VL - 7

SP - 75

EP - 87

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 1

ER -